Alert archive / Pennsylvania / Severe Thunderstorm Warnings in 2022

Severe Thunderstorm Warning 39, NWS Cleveland, OH

June 1, 2022Crawford County, Pennsylvania

NWS Cleveland, OH issued this severe thunderstorm warning at Jun 1, 2022, 6:08 PM EDT for Crawford County, Pennsylvania. It was in force for 82 min. 3 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 1, 2022, 6:08 PM EDT (22:08 UTC)
Expired
Jun 1, 2022, 7:30 PM EDT
In force
82 min
Issued by
NWS Cleveland, OH
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

County Crawford County, PA

The radar

The Pittsburgh radar (KPBZ), 119 km from the middle of the area, began a volume at 22:09 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 1, 6:39 PM EDTTSTM WND GST 594 Wsw Meadville, PAASOS STATION KGKJ MEADVILLE.
Jun 1, 6:45 PM EDTHAIL 1Meadville, PABROADCAST MEDIA REPORTS VIEWERS WITH QUARTER SIZED HAIL IN MEADVILLE. TIME ESTIMATED VIA RADAR.
Jun 1, 6:48 PM EDTTSTM WND DMG2 Nne Meadville, PATREE DOWN ON HOUSE.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this severe thunderstorm warning; the first came 31 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 1, 2:19 PM EDTSevere Thunderstorm WatchSPC8 hr

The nearest sounding before it

Pittsburgh, PA (KPIT), launched 12:00Z, 10.1 hours before the alert went out and 131 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Pittsburgh, PA at 12:00Z on 2022-06-01Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 177 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Pittsburgh, PA at 12:00Z on 2022-06-01The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 35 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
177 J/kg
Mixed-layer CIN
-39 J/kg
Mixed-layer LCL
1330 m above ground
0-6 km bulk shear
21 kt
0-1 km storm-relative helicity
35 m²/s²
0-3 km storm-relative helicity
26 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

215 
WUUS51 KCLE 012208
SVRCLE
PAC039-012330-
/O.NEW.KCLE.SV.W.0039.220601T2208Z-220601T2330Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Cleveland OH
608 PM EDT Wed Jun 1 2022

The National Weather Service in Cleveland has issued a

* Severe Thunderstorm Warning for...
  Southern Crawford County in northwestern Pennsylvania...

* Until 730 PM EDT.

* At 607 PM EDT, a severe thunderstorm was located over Pymatuning
  Central, or 17 miles west of Meadville, moving east at 30 mph.

  HAZARD...60 mph wind gusts and quarter size hail.

  SOURCE...Radar indicated.

  IMPACT...Minor damage to vehicles is possible. Expect damage to 
           trees and power lines.

* Locations impacted include...
  Meadville, Titusville, Linesville, Harmonsburg, Adamsville, Guys
  Mills, Pymatuning Central, Atlantic, Pymatuning North, Cochranton,
  Conneaut Lake, Jamestown, Hydetown, Blooming Valley, Townville,
  Conneaut Lakeshore, Geneva and Hartstown.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.

&&

LAT...LON 4162 7982 4149 8000 4148 8013 4149 8052
      4165 8051 4172 7961 4162 7962
TIME...MOT...LOC 2207Z 272DEG 24KT 4155 8047 

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$

Jaszka
4 follow-up statements
474 
WWUS51 KCLE 012232
SVSCLE

Severe Weather Statement
National Weather Service Cleveland OH
632 PM EDT Wed Jun 1 2022

PAC039-012330-
/O.CON.KCLE.SV.W.0039.000000T0000Z-220601T2330Z/
Crawford PA-
632 PM EDT Wed Jun 1 2022

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 730 PM EDT
FOR SOUTHERN CRAWFORD COUNTY...

At 632 PM EDT, a severe thunderstorm was located near Harmonsburg, or
near Meadville, moving east at 30 mph.

HAZARD...60 mph wind gusts and quarter size hail.

SOURCE...Radar indicated.

IMPACT...Minor damage to vehicles is possible. Expect damage to 
         trees and power lines.

Locations impacted include...
Meadville, Titusville, Guys Mills, Atlantic, Harmonsburg, Cochranton,
Conneaut Lake, Hydetown, Blooming Valley, Townville, Conneaut
Lakeshore and Geneva.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.

&&

LAT...LON 4149 8034 4166 8034 4172 7961 4162 7962
      4162 7982 4149 8000 4148 8013
TIME...MOT...LOC 2232Z 256DEG 26KT 4162 8024 

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$

Jaszka
973 
WWUS51 KCLE 012258
SVSCLE

Severe Weather Statement
National Weather Service Cleveland OH
658 PM EDT Wed Jun 1 2022

PAC039-012330-
/O.CON.KCLE.SV.W.0039.000000T0000Z-220601T2330Z/
Crawford PA-
658 PM EDT Wed Jun 1 2022

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 730 PM EDT
FOR SOUTHEASTERN CRAWFORD COUNTY...

At 658 PM EDT, severe thunderstorms were located along a line
extending from 6 miles east of Meadville to near Guys Mills, moving
east at 35 mph.

HAZARD...60 mph wind gusts and penny size hail.

SOURCE...Radar indicated.

IMPACT...Expect damage to trees and power lines.

Locations impacted include...
Titusville, Guys Mills, Cochranton and Hydetown. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

Torrential rainfall is occurring with these storms, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.

&&

LAT...LON 4148 8010 4160 8007 4163 8009 4172 7962
      4172 7961 4162 7962 4162 7982 4149 8000
TIME...MOT...LOC 2258Z 256DEG 30KT 4165 8003 4160 7999 4154 8002 

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...0.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$

Jaszka
458 
WWUS51 KCLE 012318
SVSCLE

Severe Weather Statement
National Weather Service Cleveland OH
718 PM EDT Wed Jun 1 2022

PAC039-012330-
/O.CON.KCLE.SV.W.0039.000000T0000Z-220601T2330Z/
Crawford PA-
718 PM EDT Wed Jun 1 2022

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 730 PM EDT
FOR SOUTHEASTERN CRAWFORD COUNTY...

At 718 PM EDT, severe thunderstorms were located along a line
extending from near Guys Mills to 8 miles west of Titusville to 7
miles north of Sugarcreek, moving east at 30 mph.

HAZARD...60 mph wind gusts and penny size hail.

SOURCE...Radar indicated.

IMPACT...Expect damage to trees and power lines.

Locations impacted include...
Titusville and Hydetown. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

Torrential rainfall is occurring with these storms, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.

&&

LAT...LON 4162 7994 4172 7962 4172 7961 4162 7962
      4162 7982 4155 7992
TIME...MOT...LOC 2318Z 270DEG 24KT 4165 7987 4160 7983 4154 7986 

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...0.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$

Kahn
408 
WWUS51 KCLE 012325
SVSCLE

Severe Weather Statement
National Weather Service Cleveland OH
725 PM EDT Wed Jun 1 2022

PAC039-012335-
/O.EXP.KCLE.SV.W.0039.000000T0000Z-220601T2330Z/
Crawford PA-
725 PM EDT Wed Jun 1 2022

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN CRAWFORD COUNTY
WILL EXPIRE AT 730 PM EDT...
            
The storms which prompted the warning have weakened below severe
limits, and no longer pose an immediate threat to life or property.
Therefore, the warning will be allowed to expire.  However heavy rain
is still possible with these thunderstorms.

A Severe Thunderstorm Watch remains in effect until 1000 PM EDT for
northwestern Pennsylvania.

LAT...LON 4162 7994 4172 7962 4172 7961 4162 7962
      4162 7982 4155 7992
TIME...MOT...LOC 2325Z 272DEG 24KT 4165 7981 4160 7977 4154 7980 

$$

Kahn

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Cleveland, OH wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 1, 3:08 PM EDT, 3 hours earlier.

Area forecast discussion, Jun 1, 3:08 PM EDT, 3 hours before
Area Forecast Discussion
National Weather Service Cleveland OH
308 PM EDT Wed Jun 1 2022

.SYNOPSIS...
A cold front will push through the region this evening. High
pressure builds in Thursday afternoon through Saturday before a
warm front lifts across the region Sunday.

&&

.NEAR TERM /Through Thursday night/...
The main weather story this afternoon into this evening will be
the threat for scattered strong to severe thunderstorms. The
thermodynamics are coming together for a rather active and
storm later afternoon for most of northern Ohio into northwest
Pennsylvania. Mixed layer CAPE values are approaching 1500 to
2000 J/KG. Downward CAPE values are running 800 to 1000 J/KG.
Effective Bulk shear values are not overly impressive but just
enough around 30 to 35 knots. There is some warm air aloft
resulting in our mid level lapse rates to be around 6C.
Precipitable water values are a modest 1.3 to 1.5 inch. A weak
cold front will push through the area now through the mid
evening hours.

With these atmospheric ingredients, we are
expecting multi-cell type convection. There may be the
potential for a couple mini bowing clusters of storms as well.
The main severe hazards will be damaging wind gusts up to 65
mph followed by marginally severe hail up to the size of
quarters. There will be a locally heavy rainfall threat given
the high moisture content in the lower atmosphere. The timing
for severe convection will be now through about 00z before most
of the storms move east out of our area.

The cold front will slowly move through later this evening with
a few lingering showers possible. A weak low will track along
the front across Ohio late tonight into early Thursday morning.
This weak low may bring a few additional scattered rain showers
through early Thursday morning before high pressure builds into
the region by late Thursday afternoon and Thursday night. Clouds
will slowly clear from northwest to southeast on Thursday
afternoon. High temps will be almost 20 degrees cooler on
Thursday in the middle to upper 60s. Clear skies and drier air
moves in Thursday night with very pleasant weather and
temperatures into the upper 40s to lower 50s.

&&

.SHORT TERM /Friday through Saturday night/...
Fair weather is likely during the whole period as troughing aloft
exits northeastward and is followed by westerly flow aloft, and
stabilizing high pressure ridging at/near the surface builds from
the northern Great Plains. A surface trough associated with a weak
cold front should sweep southeast across our CWA on Friday, but dry
low-levels and weak low-level convergence/ascent along the front
should prevent precip development. Daytime highs mainly in the 70's
on Friday should be followed by highs in the mid 60's to mid 70's on
Saturday. Overnight lows should range from the mid 40's to mid 50's
Friday and Saturday nights.

&&

.LONG TERM /Sunday night through Wednesday/...
Westerly flow aloft and embedded shortwave disturbances should
affect our CWA this whole period. At the surface, high pressure
exits eastward on Sunday and is followed by a northeastward warm
front passage on Monday. A southeastward cold front passage may
occur by late Monday. This frontal zone may then waver in vicinity
of our region Tuesday through Wednesday as multiple and weak low
pressure centers potentially ripple generally northeastward along
the front. This pattern should result in periods of showers and
thunderstorms, but uncertainty remains regarding the timing of each
shortwave disturbance and associated greater potential for
showers/storms. Highs should mainly reach the 70's, but our I-75
corridor counties may have highs reach the lower 80's on Sunday and
Monday. Lows should reach the mid 50's to lower 60's each night.

&&

.AVIATION /18Z Wednesday THROUGH Monday/...
The main concerns for aviation will be the potential for
scattered strong to severe convection this afternoon into the
early evening hours for all of northern Ohio and northwest
Pennsylvania. We expect VFR conditions through the evening hours
outside of any heavier convection. There will be brief drops in
visibilities and ceilings with the convection as well into the
evening hours. The strongest convection will be capable of large
hail and severe downburst wind gusts.

A cold front will move through the area this evening after 00z
which will shift southwest winds 5-10 knots today to
northwest/north winds 5-10 knots overnight into Thursday
morning. Ceilings will drop to MVFR and some locations lower
end MVFR. Some guidance shows the potential for IFR at a few
locations but we did not have that in the TAF for this update.
We will watch trends and see if those ceilings need to be
updated in the TAF. MVFR ceilings expected to last through
Thursday morning. There could be some scattered light rain
showers possible around early Thursday morning.

Outlook...Non-VFR likely Thursday morning into the afternoon
with rain showers.

&&

.MARINE...
Winds of about 15 knots or less are expected through this Monday.
Waves should trend 3 feet or less. At this point, no Small Craft
Advisories are anticipated. A cold front will continue to sweep
southeastward across Lake Erie through this evening and will be
followed by high pressure building from the northern Great Plains
through Thursday. Southwesterly winds veer to mainly northwesterly
to northerly behind the front. Variable wind direction is then
expected Friday through Sunday as the high pressure ridge builds
further over the lake. On Monday, high pressure exits eastward and a
warm front sweeps northeastward in the morning, allowing winds to
veer from southeasterly to southwesterly. These southwesterly winds
may then veer to northwesterly and then to northeasterly later on
Monday as a southeastward cold front passage is followed by high
pressure building from the Canadian Prairies.

&&

.CLE WATCHES/WARNINGS/ADVISORIES...
OH...None.
PA...None.
MARINE...None.

&&

SYNOPSIS...Griffin
NEAR TERM...Garuckas
SHORT TERM...Jaszka
LONG TERM...Jaszka
AVIATION...Griffin
MARINE...Jaszka
Hazardous weather outlook, Jun 1, 3:47 PM EDT, 2 hours 21 minutes before
Hazardous Weather Outlook
National Weather Service Cleveland OH
347 PM EDT Wed Jun 1 2022

LEZ144>149-164>169-OHZ009>014-018>023-027>033-036>038-047-089-
PAZ001>003-022000-
The Islands to Vermilion OH-Vermilion to Avon Point OH-
Avon Point to Willowick OH-Willowick to Geneva-on-the Lake OH-Geneva-
on-the-Lake to Conneaut OH-Conneaut OH to Ripley NY-
The Islands to Vermilion OH beyond 5 nm off shoreline to US-
Canadian border-
Vermilion to Avon Point OH beyond 5 nm off shoreline to US-
Canadian border-
Avon Point to Willowick OH beyond 5 nm off shoreline to US-
Canadian border-Willowick to Geneva-on-the-
Lake OH beyond 5NM off shoreline to US-Canadian border-Geneva-on-the-
Lake to Conneaut OH beyond 5 nm off shoreline to US-Canadian border-
Conneaut OH to Ripley NY beyond 5 nm off shoreline to US-
Canadian border-Erie-Lorain-Cuyahoga-Lake-Geauga-Ashtabula Inland-
Seneca-Huron-Medina-Summit-Portage-Trumbull-Wyandot-Crawford-
Richland-Ashland-Wayne-Stark-Mahoning-Marion-Morrow-Holmes-Knox-
Ashtabula Lakeshore-Northern Erie-Southern Erie-
347 PM EDT Wed Jun 1 2022

...SEVERE THUNDERSTORM WATCH 301 IN EFFECT UNTIL 10 PM EDT THIS
EVENING...

This Hazardous Weather Outlook is for Lake Erie, north central
Ohio, northeast Ohio, northwest Ohio and northwest Pennsylvania.

.DAY ONE...This afternoon and tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Severe Thunderstorm Watch.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

LEZ142-143-162-163-OHZ003-006>008-017-022000-
Maumee Bay to Reno Beach OH-Reno Beach to The Islands OH-
Detroit River Lt. to Maumee Bay OH to Reno Beach OH beyond 5NM
offshoreline to US-Canadian border-
Reno Beach to The Islands OH beyond 5NM off shoreline to US-
Canadian border-Lucas-Wood-Ottawa-Sandusky-Hancock-
347 PM EDT Wed Jun 1 2022

This Hazardous Weather Outlook is for Lake Erie and northwest Ohio.

.DAY ONE...This afternoon and tonight.

Strong to severe thunderstorms may develop this afternoon and
evening. The main threat is strong damaging winds but some
larger hail is also possible.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday.

Hazardous weather is not expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

In the hours before

Local storm report, Jun 1, 5:33 PM EDT, 35 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CLEVELAND OH
533 PM EDT WED JUN 1 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0450 PM     TSTM WND DMG     2 SSE ELYRIA            41.36N 82.09W
06/01/2022                   LORAIN             OH   PUBLIC

            REPORT OF TREES AND POWER LINES DOWN
            SOUTHEAST OF ELYRIA.

&&

SEFCOVIC
Local storm report, Jun 1, 5:51 PM EDT, 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CLEVELAND OH
551 PM EDT WED JUN 1 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0541 PM     TSTM WND GST     1 SSW STOW              41.16N 81.44W
06/01/2022  E60 MPH          SUMMIT             OH   TRAINED SPOTTER

            ESTIMATED 55-60 MPH WIND GUST.

&&
Local storm report, Jun 1, 5:53 PM EDT, 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CLEVELAND OH
553 PM EDT WED JUN 1 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0529 PM     TSTM WND DMG     3 SSW PENINSULA         41.20N 81.58W
06/01/2022                   SUMMIT             OH   PUBLIC

            TREE DOWN ON RIVERVIEW ROAD, SOUTH OF
            EVERETT. TIME ESTIMATED VIA RADAR.

&&

SEFCOVIC
Local storm report, Jun 1, 5:57 PM EDT, 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CLEVELAND OH
557 PM EDT WED JUN 1 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0548 PM     TSTM WND GST     STREETSBORO             41.24N 81.35W
06/01/2022  E70 MPH          PORTAGE            OH   TRAINED SPOTTER

            SPOTTER REPORTS 70 MPH WIND GUST AND ONE
            INCH HAIL IN STREETSBORO.

&&

SEFCOVIC
Local storm report, Jun 1, 5:59 PM EDT, 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CLEVELAND OH
559 PM EDT WED JUN 1 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0549 PM     TSTM WND DMG     3 SSE TWINSBURG         41.28N 81.43W
06/01/2022                   SUMMIT             OH   TRAINED SPOTTER

            MULTIPLE TREES SNAPPED OFF.

&&
Local storm report, Jun 1, 6:05 PM EDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CLEVELAND OH
605 PM EDT WED JUN 1 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0552 PM     TSTM WND DMG     1 ESE HUDSON            41.24N 81.42W
06/01/2022                   SUMMIT             OH   911 CALL CENTER

            TREE AND POWER LINES DOWN.

&&

The office that day

Everything else NWS Cleveland, OH issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 1, 2:43 PM EDTSpecial Weather StatementCLECrawford47 min
Jun 1, 3:43 PM EDTSpecial Weather StatementCLECrawford47 min
Jun 1, 4:55 PM EDTSpecial Weather StatementCLECrawford50 min
Jun 1, 5:10 PM EDTSevere Thunderstorm WarningCLECrawford50 min
Jun 1, 6:52 PM EDTSevere Thunderstorm WarningCLECrawford, Erie38 min

Nearby

Severe Thunderstorm Warnings in Pennsylvania, 2022Every severe thunderstorm warning in 2022

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.